6 doctors weighed in:

Will versed cause my taccycardia to worsen during a colonoscopy and endoscopy?

6 doctors weighed in
Dr. Donald Jacobson
Psychiatry
3 doctors agree

In brief: No

Versed should not have any effect on your tachycardia.

In brief: No

Versed should not have any effect on your tachycardia.
Dr. Donald Jacobson
Dr. Donald Jacobson
Thank
Dr. Brian Nichol
Anesthesiology
2 doctors agree

In brief: No

Versed will not cause tachycardia.
Be sure your anesthesiologist knows your medical and drug history- your regular Clonazepam use will affect your drug requirements for sedation.

In brief: No

Versed will not cause tachycardia.
Be sure your anesthesiologist knows your medical and drug history- your regular Clonazepam use will affect your drug requirements for sedation.
Dr. Brian Nichol
Dr. Brian Nichol
Thank
Dr. Orrin Ailloni-Charas
Anesthesiology
1 doctor agrees

In brief: It could

Particularly if you get a large dose and are dehydrated by your bowel prep.
Your anesthesiologist should monitor you and treat any concerning physiological responses.

In brief: It could

Particularly if you get a large dose and are dehydrated by your bowel prep.
Your anesthesiologist should monitor you and treat any concerning physiological responses.
Dr. Orrin Ailloni-Charas
Dr. Orrin Ailloni-Charas
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors